# SDR CAL960397

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Corroded
- Location: Bs 550-560
- Part time: 27,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND CABIN FLOOR WEB CORRODED AT CUSP LINE BETWEEN STA 550 TO STA 560 RIGHT.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 4.  (X)
